We deliver across India Medlife.com Upload Prescription Blog Health Articles Free Home Delivery *
Cofcold Syrup 100 Ml

Cofcold Syrup 100 Ml

Cofcold

    • Rs. 60.00


    USES :

    Phenylephrine is a nasal decongestant used for stuffy nose and sinus relief which are caused by common cold or seasonal nasal allergies. Phenylephrine uses also include sinusitis and bronchitis treatment as it can relieve the symptoms associated with the conditions. Chlorpheniramine is commonly used in the treatment of cold symptoms such as sneezing, runny nose, itching, watery eyes, and to treat asthma and hay fever. Dextromethorphan is used in the treatment of dry cough.

    How does the drug work?

    Phenylephrine constricts the blood vessels by stimulating the receptors on them. This relieves nasal congestion by decreasing the flow of blood in the blood vessels of the nose. Chlorpheniramine is classified under antihistamines as it acts by blocking a chemical known as histamine, which is released by the body in response to an allergic reaction. Histamine is responsible for many symptoms of allergy. Dextromethorphan belongs to a class of drugs called antitussives. Dextromethorphan works by decreasing activity in the part of the brain that triggers the cough reflexes, therefore it is known as cough suppressant.

    What are the common side effect?

    The most common phenylephrine side effects include nausea, dizziness, shortness of breath, difficulty in urination, facial swelling, headache, high blood pressure, and loss of appetite, rash, restlessness, and irregularity in heart rate. The common side effects of chlorphenirmaine include nausea and vomiting, constipation, dry mouth, dry throat, dry skin, headache, drowsiness, and inability to empty the urinary bladder, loss of appetite, nasal congestion, and chest congestion. The common side effects of dextromethorphan include nausea and vomiting, nervousness, drowsiness, dizziness, restlessness, lightheadedness, and stomach pain.

    Important Information for use

    • People with bone marrow depression should not use Zepcar CR medicine.

    • Avoid the Zepcar CR drug if an allergic reaction was seen with an earlier use of carbamazepine.

    • Do not take any other antidepressant drugs along with Carbafen tablet. If a MAO-inhibitor drug was used in the past 14 days, then do not take Zepcar CR.

    • Call the doctor immediately in the case of skin rash, unusual weakness, bleeding and fever. This is because of the chances of Carbafen side effects such as life-threatening skin rash.

    • Continue the Zepcar CR medication for the full length prescribed by the doctor.

    • Pregnant women should not start or stop using Zepcar CR unless instructed by the doctor.

    • Don’t get exposed to sunlight due to the risk of sunburn with Zepcar CR.

    • Do not take grapefruit juice while using Zepcar CR.

    FAQs :Phenylephrine:

    1. Is phenylephrine safe for older adults? Older adults with conditions such as high blood pressure and irregular heart rate should avoid phenylephrine as it worsens the condition. Before taking the tablet consult your doctor.

    2. Does phenylephrine cause drowsiness? No. Phenylephrine does not cause drowsiness but when taken in combination with other drugs such as chlorpheniramine, it can cause sedation.

    3. Is pseudoephedrine similar to phenylephrine in usage? Yes, both the drugs are used as nasal decongestants that relieve a stuffy nose.

    4. Is phenylephrine available over the counter? Yes, but phenylephrine is banned in few countries.

    5. Can I use phenylephrine for my child for sinus relief? Phenylephrine is not indicated for use in children.

    6. What is the oral phenylephrine dosage for treating nasal congestion? About 10-20 mg of phenylephrine should be taken by mouth for every 4 hours to relieve nasal congestion. Chlorpheneramine:

    1. Why it is not safe to drive while taking chlorpheniramine? Chlorpheniramine can cause drowsiness or sedation which is a common side effect of most of the antihistaminics. So, it is not advised to take chlorpheneramine or any antihistaminic while driving.

    2. Is chlorpheniramine safe in new born? No, chlorpheniramine should not be used in premature or newborns. Please consult physician before giving any medication to the newborn.

    3. How does Cofcold medication help to provide relief from running and stuffy nose? Paracetamol and caffeine in Cofcold medication relieves headache, whereas chlorpheniramine and phenylephrine relieves the symptoms such as running and stuffy nose.

    4. Can I take chlorpheniramine with ibuprofen? Yes. But, you must consult your doctor before taking a drug.

    5. Does Cofcold medication for cold also help to relieve symptoms of skin allergy? Yes. Chlorpheniramine present in Cofcold medication is an antihistamine which is used for treating skin allergies. Dextromethorphan:

    1. Is dextromethorphan addictive? Yes, when taken in large doses than recommended it has addictive effects.

    2. Is it safe to drive while taking dextromethorphan medication? No. Dextromethorphan has sedative effects therefore, it is recommended to avoid activities which require alertness.

    3. What are the signs and symptoms of over dose? Overdose signs and symptoms may include feeling restless or nervous, seek immediate medical attention.

    4. What if I missed a dose? Cough medicine is taken only as needed, you may not be on a dosing schedule.

    5. Can is use dextromethorphan for the cough associated with asthma? Dextromethorphan is ineffective in treating cough that is caused by smoking, asthma, or emphysema.

    You may also like